# SDR COEA2011121639801

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  STR 2L HAS SPOTS OF CORROSION AND MISSING PAINT FROM FR 20 - 23 (LENGTH 2.5", WIDTH .75", DEPTH .003").  REMOVED PREVIOUSLY BLENDED DAMAGE, FOUND CRACK IN STRINGER  .4" AFT OF FRAME 20.  REMOVED DAMAGED STRINGER SECTION FROM 6" FWD OF FR 20 TO FACTORY SPLICE AT FR 23.  FABRICATED REPAIR SPLICES, PRIMED, PAINTED AND INSTALLED STRINGER AND STRINGER SPLICE IAW ATR72 SRM.
